# SDR TRAX200701657

- Difficulty date: October 29, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 31,670 hours, 35,607 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Broken
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP AT RIB 9, 3 OMEGA BRACKETS FOUND BROKEN.  INSTALLED IAW AMM 20-21-11 FABRICATION COVERED ON W/C 2000-101.
